# SDR USAA2013011400026

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 295 hours, 139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: AC0563
- Condition: Low Pressure
- Location: L4 Door
- Part time: 295 hours, 139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L DOOR ASSIST LOW.  SERVICED 4L DOOR ACCUMULATOR IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
